# SDR ABXA20250417080

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N391CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 58,149 hours, 23,740 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, LT PACK TEMP CAUTION ON PACK.  AIRCRAFT RETURNED TO BLOCKS. (BTB)  DEFERRED LT PACK IAW MEL ABX 21-51-1-1. MAINTENANCE PROCEDURES C/W.  AIRCRAFT RELEASED NO ETOPS. MBCB: 4/27/25.  AIRCRAFT RETURNED TO SERVICE.
